# SDR CALA2023011100090

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 75,398 hours, 26,141 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Adiru
- Part number: NA
- Condition: Failed
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SPEED TRIM FAIL, THE RIGHT ADM AND RIGHT ADIRU REPLACED AS WELL AS A PITOT STATIC FLUSHING/LEAK CHECK ACCOMPLISHED ALL TESTS PASSED. SPEED TRIM PORTION OF LAND VERIFY TEST PASSED.
